Biodiversity Science
    Home    |    Editorial Board    |    Ethcis Statement   |    Contact Us   |    Chinese
Biodiversity Science  2013, Vol. 21 Issue (1): 90-98    DOI: 10.3724/SP.J.1003.2013.09106
Reviews Current Issue| Next Issue| Archive| Adv Search |
Ecological niche modeling and its applications in biodiversity conservation
Gengping Zhu*, Guoqing Liu, Wenjun Bu, Yubao Gao*
College of Life Sciences, Nankai University, Tianjin 300071

Copyright © 2011 Biodiversity Science
Editorial Office of Biodiversity Science, 20 Nanxincun, Xiangshan, Beijing 100093, China
Tel: 86-10-62836137, E-mail:
Supported by:Beijing Magtech